Algebras and Representation Theory

, Volume 15, Issue 2, pp 233–271

Parabolically Induced Representations of Graded Hecke Algebras

Open Access

DOI: 10.1007/s10468-010-9240-8

Cite this article as:
Solleveld, M. Algebr Represent Theor (2012) 15: 233. doi:10.1007/s10468-010-9240-8


We study the representation theory of graded Hecke algebras, starting from scratch and focusing on representations that are obtained by induction from a discrete series representation of a parabolic subalgebra. We determine all intertwining operators between such parabolically induced representations, and use them to parametrize the irreducible representations. Finally we describe the spectrum of a graded Hecke algebra as a topological space.


Graded Hecke algebras Affine Hecke algebras Intertwining operators 

Mathematics Subject Classification (2010)

Download to read the full article text

Copyright information

© Springer Science+Business Media B.V. 2010

Authors and Affiliations

  1. 1.Mathematisches InstitutGeorg-August-Universität GöttingenGöttingenGermany

Personalised recommendations